# SDR 99T64R273AR

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 188
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2654 - FRAME STA 188 CORROSION AT L6R.  REMOVED CORROSION IAW 51-1-8.  REMOVED DAMAGED AREA IAW DC-8 SRM 53-2-0.  FABRICATED DOUBLER IAW DC-8 SRM 53-2-0 AND INSTALLED IAW DC-8 SRM 53-2-0  REF:  ARROW AIR, ARWA.  (X)
